# SDR AU980789

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 216362033
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 ENGINE RIGHT FUEL MANIFOLD SEGMENT CRACKED.  FOUND DURING EDDY CURRENT INSPECTION IAW ER ALF-73-10-20 PART 2B.  PART TOTAL CYCLES:  17,119.
